Skip to Content
Little Remedies Infant Fever & Pain Reliever with Acetaminophen, Baby Medicine with No Artificial Sweeteners, Flavors or Dyes, Natural Berry Flavor, 2 Fl Oz, Pack of 2

Price:

17.24


Little Remedies Infant Fever & Pain Reliever with Acetaminophen, Baby Medicine with No Artificial Sweeteners, Flavors or Dyes, Natural Berry Flavor, 2 Fl Oz, Pack of 2

https://nutricity.ar/shop/brswkgyyaabro3iv-little-remedies-infant-fever-pain-reliever-with-acetaminophen-baby-medicine-with-no-artificial-sweeteners-flavors-or-dyes-natural-berry-flavor-2-fl-oz-pack-of-2-115257 https://nutricity.ar/web/image/product.template/115257/image_1920?unique=40526ba
(0 review)
10 sold in last 24 hours

Stock Expiry Date: 06-02-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • This baby medicine temporarily reduces fever and provides pain relief for minor aches and pains associated with the common cold, flu, viruses, headache, sore throat, or toothache
  • This baby cold relief and fever reducer contains no alcohol, baby aspirin, ibuprofen, artificial dyes, artificial sweeteners, artificial flavors, high fructose corn syrup, gluten, or parabens
  • The natural berry flavor of this baby cold medicine from Little Remedies contains no high fructose corn syrup and tastes great
  • Little Remedies infant cold medicine contains Acetaminophen 160mg to provide effective pain relief for your little one and is safe to use on infants and young children
  • Contains 2 bottles of Little Remedies Baby Medicine, Infant Fever and Pain Relief with Acetaminophen, Berry Flavor, 2 Fl Oz each, with Accusafe system to ensure safe and accurate dosing

17.24 17.24 USD 17.24 Tax Included

Not Available For Sale

(4.31 / fl oz (US))
6 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand
  • Flavor
  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Dosage Form
  • Manufacturer
  • Item Dimensions L X W X H
  • Ingredients
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Allergen Information
  • Upc
  • Model Name
  • Global Trade Identification Number
  • Package Type Name
  • Target Audience
  • Net Content Count
  • Product Type
  • Item Weight
  • Brand
  • Ingredients
  • Brand Name
  • Age Range Description
  • Container Type
  • Model Number
  • Item Dimensions
  • Additional Features
  • Target Use Body Part

This combination does not exist.

Contact Us
Acetaminophen
Ingredients Water, Glycerin, Microcrystalline Cellulose, Natural Berry Flavor, SUCROSE, sodium benzoate, Carboxymethylcellulose, Xanthan Gum., Active ingredient (in each 5.0 mL) - Purpose: Acetaminophen 160 mg - Pain Reliever / Fever Reducer. Inactive Ingredients: Benzoic Acid
Specific Uses For Product Fever, Pain Relief
Global Trade Identification Number 00756184106532, 10756184106522
Target Audience Unisex-Kids, Unisex-Babies
Ingredients Glycerin, Water, Sucrose, Sodium Benzoate, Microcrystalline Cellulose, Carboxymethylcellulose, Xanthan Gum., Natural Berry, Purpose: Acetaminophen 160 Mg
Brand Little Remedies
Flavor Natural Berry Flavor
Unit Count 4 Fluid Ounces
Item Form Syrup
Item Weight 0.4 Pounds
Product Benefits Fever Control
Number Of Items 2
Dosage Form Liquid
Manufacturer Prestige Consumer Healthcare
Item Dimensions L X W X H 1.56 X 4.5 X 4.13 Inches
Product Type Acetaminophen
Active Ingredients Acetaminophen
Allergen Information Gluten Free
Upc 756184106532
Model Name Little Remedies Fever Pain Reliever 2
Package Type Name R
Net Content Count 1 Actuation
Product Type Medication
Item Weight 0.4 Pounds
Brand Little Remedies
Brand Name Little Remedies
Age Range Description Infant
Container Type Bottle
Model Number 49
Item Dimensions 1.56 x 4.5 x 4.13 inches
Additional Features Fast-Acting
Target Use Body Part Whole Body
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Argentina)
    Orders are processed and shipped from Brooklyn, USA.
  • Delivery Offer(Argentina)
    Enjoy free delivery on orders above AR$ 290,000.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSWKGYYAABRO3IV
Category
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen
Barcode
756184106532
Tags

 

Little Remedies Baby Medicine, Infant Fever and Pain Relief with Acetaminophen safely and effectively reduces fever and relieves minor aches and pains. This baby medicine temporarily reduces fevers that may be associated with common colds, flu, and viruses. The 160 mg Acetaminophen in the infant medicine and effectively provides baby pain relief from headache, sore throat, toothache, or teething. To help your baby stay happy, Little Remedies makes sure they have everything they need and nothing they don't. That’s why Little Remedies provides parents with baby cold medicine that has no alcohol, baby aspirin, ibuprofen, artificial dyes (including red 40, yellow 5, and yellow 6), artificial sweeteners, artificial flavors, high fructose corn syrup, gluten, or parabens. Little Remedies Baby Medicine, Infant Fever and Pain Relief with Acetaminophen uses an Accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. As a parent, it's the little things that matter. Your baby's little giggles, little steps, and little sniffles. Being there with a little hug and a little song. Loving touches and attention to detail go into everything you do. This Little Remedies infant cold medicine has been specially formulated to provide small, concentrated doses for easier administration. For accurate dosing, only use the enclosed dropper and follow all dosing instructions. Little Remedies Baby Medicine, Infant Fever and Pain Relief with Acetaminophen is both FSA-eligible and HSA-eligible in the U.S.

Important information

Safety Information

B01IQCJC48

Ingredients

Active ingredient (in each 5.0 mL) - Purpose: Acetaminophen 160 mg - Pain Reliever / Fever Reducer. Inactive Ingredients: Benzoic Acid, Carboxymethylcellulose, Glycerin, Natural Berry Flavor, Microcrystalline Cellulose, Sucrose, Sodium Benzoate, Water, Xanthan Gum.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.56 x 4.5 x 4.13 inches; 6.4 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Disclaimer

Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.​